# SDR AUS20030699

- Difficulty date: July 11, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 737-800
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 6355B000103
- Condition: Faulty
- Location: Elevator Tab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) STABILISER TRIM ACTUATOR FAULTY. ACTUATOR MOTOR UNSERVICEABLE.
